MathSciNet Relay Station
MathSciNet bibliographic data
MR2645041 (2011j:32040) 32S65 (37F75)
Galindo, C.; Monserrat, F. On the characterization of algebraically integrable plane foliations. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4557–4568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement